Change search
ReferencesLink to record
Permanent link

Direct link
On the Hyperbolicity of Lorenz Renormalization
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2014 (English)In: Communications in Mathematical Physics, ISSN 0010-3616, E-ISSN 1432-0916, Vol. 325, no 1, 185-257 p.Article in journal (Refereed) Published
Abstract [en]

We consider infinitely renormalizable Lorenz maps with real critical exponent alpha > 1 of certain monotone combinatorial types. We prove the existence of periodic points of the renormalization operator, and that each map in the limit set of renormalization has an associated two-dimensional strong unstable manifold. For monotone families of Lorenz maps we prove that each infinitely renormalizable combinatorial type has a unique representative within the family. We also prove that each infinitely renormalizable map has no wandering intervals, is ergodic, and has a uniquely ergodic minimal Cantor attractor of measure zero.

Place, publisher, year, edition, pages
2014. Vol. 325, no 1, 185-257 p.
Keyword [en]
Cantor Sets, Maps, Universality, Attractor, Points, Onset
National Category
Physical Sciences Mathematics
URN: urn:nbn:se:kth:diva-140371DOI: 10.1007/s00220-013-1858-zISI: 000329224200007ScopusID: 2-s2.0-84891659463OAI: diva2:690427

QC 20140123

Available from: 2014-01-23 Created: 2014-01-23 Last updated: 2014-01-23Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Winckler, Björn
By organisation
Mathematics (Dept.)
In the same journal
Communications in Mathematical Physics
Physical SciencesMathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 33 hits
ReferencesLink to record
Permanent link

Direct link